... should I do is this normal
Yes, it's very common. She'll probably find that her periods are irregular/erratic for the first 2 or 3 shots, & then it settles down. It's normally due to her body adjusting to the artificial hormone in the drug.
When she decides to stop using Depo Provera, it is likely to cause such symptoms again for a number of months. Everyone is different, so it's hard to say exactly, but it can take some women up to 18 months to regain their fertility, once they stop using Depo Provera.
It is recommended by the Manufacturer (Pfizer) that the patient is not on the Drug for the long term, unless there is no other form of contraception that they can reliably use. If the latter is the case, then it's recommended that the user takes a break from Depo Provera every couple of years, to try to prevent bone thinning (amongst other things), that can lead to osteoporosis in later life.
You can find out more information about the shot, here:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi I've been on the depo shot for about 12 and a half weeks I have had my period for?
Posted 21 Aug 2014 • 2 answers
Depo-Provera - I was in my period for 4 weeks... I already took the shot before but stop for 1 year?
Posted 16 Dec 2014 • 1 answer
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 20 Feb 2017 • 1 answer